# SDR DLM88090534

- Difficulty date: March 26, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 99155679
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHROUD LEFT UPPER SURFACE FWD END CAP CRACKED.  FABRICATED AND REPLACED END CAP IAW DWG 9915567.
